MAUDE Adverse Event Report: SYNTHES GMBH STARDRIVE SCREWDRIVER T8

SYNTHES GMBH STARDRIVE SCREWDRIVER T8
Catalog Number 03.110.007
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
During routine medical device reprocessing, medical device reprocessing staff noticed that the shaft of the complained item became loose at the connection point to the rest of the instrument.Also, staff identified that star-drive tip of the item became deformed and would no longer function to fit into a t8 screw head recess.A third discovery was made by staff that the tip of item had become stripped and would no longer properly engage the screw head recess of a star-drive screw.These 3 instruments were deemed to be no longer functional and were subsequently discarded.No additional information is available.This report is for one (1) stardrive screwdriver t8.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.E3: reporter is a j&j sales representative.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.

Brand Name
STARDRIVE SCREWDRIVER T8
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20246617
Report Number8030965-2024-11409
Device Sequence Number12590720
Product Code HXX
UDI-Device Identifier07611819352230
UDI-Public(01)07611819352230
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.110.007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPTH GAUGE F/SCR Ø2+2.4 MEAS-RANGE UP-T; SCRDRIVER 2.4 STARDRIVE T8 SELF-HOLDING; SD/HD SCRDRIVER T25 3.5 HEX/SELF-RETAIN
Patient SexUnknown